# SDR USAASB08044

- Difficulty date: June 27, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED THE AFT MEGAPHONE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT MEGAPHONE.  OPERATIONAL CHECK GOOD.  (S)
